# SDR ASMF200709010

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 48,650 hours, 33,166 cycles
- Engine: Pwa JT8D219
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 59140665563
- Part serial: N2251
- Condition: Damaged
- Location: Rudder
- Part time: 50,221 hours, 33,881 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT IT WAS NECESSARY TO ADJUST THE RUDDER TRIM COMPENSATOR 7 UNITS TO THE RIGHT IN FLIGHT.  AT PLATFORM, MAINTENANCE PERSONNEL REPLACED THE RUDDER HYDRAULIC POWER PACKAGE AND THE YAW DAMPER ACTUATOR IAW MM 27-20-04 AND 22-13-01 RESPECTIVELY, TESTED CORRECT. DURING OVERNIGHT CHECK, THE RUDDER TRIM LOAD FEEL SPRING WAS REPLACED IAW MM 27-20-07 AND ADJUSTMENT TEST WAS PERFORMED IAW MM 27-20-00, ALL CORRECT.
